# SDR AALA20050620

- Difficulty date: September 22, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T1001/22SEPT - ON CLIMB-OUT, RED NOSE GEAR LIGHT ILLUMINATED INTERMITTENTLY.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR POSITION SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
